# SDR UIEA200900021

- Difficulty date: March 9, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 42,870 hours, 6,960 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Switch
- Part number: MS250081
- Condition: Failed
- Location: Parking Break
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BLOCK TURN BACK DURING TAXI OUT CREW REPORTED BRAKE STATUS MESSAGE DISPLAYED.  TROUBLESHOT TO PARKING BRAKE PEDESTAL SWITCH.  REPLACED SWITCH OPS CHECKED NORMAL.
